Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Bleeding for over a month on the pill

I've been on BC since October 2009 taking without placebos. I'm on BC because I have extremely painful periods. I don't have insurance right now so I am paying an ARM and a LEG for my monthly pills...HOWEVER since January 1st I have been bleeding almost non-stop. I called my doctor after I had been bleeding for 3 consistent weeks! My doctor put me on a higher estrogen dosage, I still bled for another week and then pretty much stopped...for 5 days! Now I'm back to bleeding again! I don't know what to do! I am SO tired of bleeding and all the side-effects, I have NEVER had this happen before.

I don't know what to do, any helps?

Answer Question
 
EBeauty03

Asked by EBeauty03 at 11:43 PM on Feb. 3, 2010 in Health

Level 1 (0 Credits)
Answers (2)
  • I wish i had answers! I am on the pill, YAZ, and I didnt have a period from about september - til about 2 weeks ago, if i did it was very light and maybe for a day or two..well i got my period two weeks ago..and it's still here..it was super light the first two days and then "regular" til yesterday now its heavy. I dont know what causes this. mine isnt painful just annoying, I wish i had some help for you. im sorry!
    Bran6903

    Answer by Bran6903 at 11:52 PM on Feb. 3, 2010

  • I feel your pain. I went through that from October to December. It was a nightmare. I switched pills to a higher estrogen dosage just like you did and it did nothing for me. Finally I opted to go for an IUD. Now I have no bleeding and I'm sooooo happy.
    bootsky

    Answer by bootsky at 12:13 AM on Feb. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.